# SDR IXXA9900028

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Engine: Ge CFM562C1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM LAX TO TOL, THE NUMBER ONE ENGINE FLAMED OUT DURING CRUISE.  THE FLIGHT CREW FOLLOWED COMPANY PROCEDURES AND CONTINUED TO TOL FOR AN UNEVENFULL LANDING.  MAINTENANCE INSPECTED THE ENGINE AND PERFORMED THE NECESSARY TROUBLESHOOTING PROCEDURES IN ACCORDANCE WITH THE CFMI MAINTENANCE MANUAL.  MAINTENANCE INSPECTED AND REPLACED THE FUEL FILTER AS PRECAUTIONARY. MAINTENANCE PERFORMED ENGINE POWER ASSURANCE CHECKS IN ACCORDANCE WITH THE COMPANY JET RUN HANDBOOK WITH NO DEFECTS NOTED.
